# SDR REXA2024103001165

- Difficulty date: October 17, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Support
- Part number: SH670415193
- Condition: Cracked
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"GALLEY WATER FILL LINE CLAMP SUPPORT CLIP IS CRACKED AND GUSSET IS CORRODED AT FS 349, STGR 21R.  LOCATED AND DRILLED NEW FS 349 STGR 21R GUSSET IAW CRJ900 SRM 51-40-11-001-001-A01 AND FABRICATED/DRILLED NEW SUPPORT CLIP PER DRAWING NO. SH670-41519-3 FROM 2024-T3 .032"" PO# 5-5501. GUSSET AND CLIP WILL BE INSTALLED ON JOB HN00124044 SN 00626."
